Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dizziness, imbalance, unable to walk. On Betaserc medication. Chances of brain tumor?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
Hello, Im 29 years old female, I have been feeling dizzy on and off for the past few months, but lately it's been constant and severe, all day in all positions, I can walk and balance but I'm dizzy, I asked a dr online he said could be brain tumor and now I'm so scared. I got check by a dr a week ago he checkec my eyes and blood and asked me to take BEtaserc, I'm so frustrated, could it be my brain
Posted Fri, 13 Apr 2012 in Brain Tumor
Answered by Dr. Rakhi Tayal 35 minutes later
Thanks for posting your query.
Dizziness can happen due to many reasons and a brain tumor is one of the last and least probable causes.
In your case the probable reasons are-
1. Cervical spondylosis - giving rise to cervical vertigo
2. Benign paroxysmal positional vertigo (BPPV) - inner ear problem
3. Neurological - arising from brain
4. Cardiac cause - improper heart rhythm
5. Gastritis – acid reflux from the stomach can cause dizziness with vomiting, this happens occasionally
The treatment of vertigo involves using medications to suppress the impulse generation in the inner ear. You are already taking betaserc for that.
Usually, its takes 2 - 4 weeks for dizziness to subside on medications. So please be reassured.
If your symptoms still persists, you must get a CT/MRI scan of the brain to rule out lesions involving brain. Do consult your ENT doctor in this regards.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor